Base points of polar curves
Annales de l'Institut Fourier, Volume 41 (1991) no. 1, pp. 1-10.

The base points of the system of polar curves of an irreducible algebroid plane curve with general moduli are determined. As consequences a lower bound for the Tjurina number and many continuous analytic invariants of the curve are found.

On détermine les points-base du système des courbes polaires d’une courbe algébroïde plane irréductible à modules généraux. On en tire une borne inférieure pour le nombre de Tjurina et plusieurs invariants analytiques continus de la courbe.

@article{AIF_1991__41_1_1_0,
     author = {Casas-Alvero, Eduardo},
     title = {Base points of polar curves},
     journal = {Annales de l'Institut Fourier},
     pages = {1--10},
     publisher = {Institut Fourier},
     volume = {41},
     number = {1},
     year = {1991},
     doi = {10.5802/aif.1245},
     zbl = {0707.14024},
     mrnumber = {92f:14023},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.1245/}
}
TY  - JOUR
AU  - Casas-Alvero, Eduardo
TI  - Base points of polar curves
JO  - Annales de l'Institut Fourier
PY  - 1991
DA  - 1991///
SP  - 1
EP  - 10
VL  - 41
IS  - 1
PB  - Institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.1245/
UR  - https://zbmath.org/?q=an%3A0707.14024
UR  - https://www.ams.org/mathscinet-getitem?mr=92f:14023
UR  - https://doi.org/10.5802/aif.1245
DO  - 10.5802/aif.1245
LA  - en
ID  - AIF_1991__41_1_1_0
ER  - 
%0 Journal Article
%A Casas-Alvero, Eduardo
%T Base points of polar curves
%J Annales de l'Institut Fourier
%D 1991
%P 1-10
%V 41
%N 1
%I Institut Fourier
%U https://doi.org/10.5802/aif.1245
%R 10.5802/aif.1245
%G en
%F AIF_1991__41_1_1_0
Casas-Alvero, Eduardo. Base points of polar curves. Annales de l'Institut Fourier, Volume 41 (1991) no. 1, pp. 1-10. doi : 10.5802/aif.1245. http://www.numdam.org/articles/10.5802/aif.1245/

[1] E. Casas-Alvero, Moduli of algebroid plane curves, Algebraic Geometry, La Rábida 1981, Lecture Notes in Math 961, Springer Verlag, 1982, 32-83. | MR | Zbl

[2] E. Casas-Alvero, Infinitely near singularities and singularities of polar curves, Math. Ann., 287 (1990), 429-454. | MR | Zbl

[3] F. Enriques, O. Chisini, Teoria Geometrica delle Equazioni e delle Funzioni Algebriche, N. Zanichelli, Bologna, 1915.

[4] J. G. Semple, G.T. Kneebone, Algebraic Curves, Oxford University Press, London, 1959. | MR | Zbl

[5] O. Zariski, Characterization of plane curves whose module of differentials has maximal torsion, Proc. Nat. Acad. of Science, U.S.A., 56,3 (1966), 781-786. | MR | Zbl

[6] O. Zariski, Le problème des modules pour les branches planes, Centre de Math., École Polytechnique, Paris, 1973. | MR | Zbl

Cited by Sources: